# SDR CA050121007

- Difficulty date: January 7, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 33,300 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Worn
- Location: Lt Ail Pulley
- Part time: 35,199 hours, 45,354 cycles
- Component: Pulley, Bombdr
- Component part number: MS202203
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE INSPECTION, LT AILERON CABLE PULLEY BEARING FOUND WORN AT WINGSPAR CENTER SECTION.  PULLEYS REPLACED , CABLES RE-RIGGED.
